Об одной задаче Б. В. Гнеденко

  • Д. Г. Мейзлер Institute of Mathematics, NAS of Ukraine

Abstract

.

References

Б. В. Гнеденко, Sur la distribution limite du term s maximum d’une serie aleatoire, A nnals of M athematics, vol. 44, № 3, July, 1943.

А. Я. Хинчин, Предельные законы для сумм независимых случайных вели­чин, ОНТИ, 1938.

Published
17.04.1949
How to Cite
МейзлерД. Г. “Об одной задаче Б. В. Гнеденко”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 1, no. 2, Apr. 1949, pp. 67-86, http://umj.imath.kiev.ua/index.php/umj/article/view/6564.
Section
Research articles